MAUDE Adverse Event Report: ZIMMER BIOMET, INC. JGRLOC B2B RD TI SLD DRL KIT; TENDON/LIGAMENT BONE ANCHOR, NON-BIOABSORBABLE

ZIMMER BIOMET, INC. JGRLOC B2B RD TI SLD DRL KIT; TENDON/LIGAMENT BONE ANCHOR, NON-BIOABSORBABLE
Catalog Number 110007345
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 11/02/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).G2: new zealand.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that the titanium button of the implant was not sitting flush with bone after suture tensioning.The anchor was sitting out of the lateral tibial cortex/medial fibular space.The titanium button and suture remained within the patient but were not serving their intended purpose.Therefore, another anchor was placed distally to complete the procedure.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).Reported event was unable to be confirmed due to limited information received from the customer.Device history record was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
JGRLOC B2B RD TI SLD DRL KIT
Common Device Name
TENDON/LIGAMENT BONE ANCHOR, NON-BIOABSORBABLE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key18303047
Report Number0001825034-2023-02948
Device Sequence Number6115131
Product Code HTN
UDI-Device Identifier00880304680326
UDI-Public(01)00880304680326(17)280616(10)0002527892
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K141219
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number110007345
Device Lot Number0002527892
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2023
Supplement Date Received by Manufacturer04/15/2024
Initial Report FDA Received Date12/11/2023
Supplement Report FDA Received Date04/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/16/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale